i suffer from panic disorder for many years and went off and on paxil for many times,
went back on paxil 8 months ago and my sex drive is very bad, it wasnt a big issue
before but i am getting married next month and my fiancee hate the situation
i dont want to quit paxil and feel terrible but there is anything i can add to paxil to
make it better?
Owing to complete ignorance of your gender, I'm unable to suggest any medicinal approach. I do wonder, however, if there is any significance to your comment that your intended hates the situation. What about YOU? Do you hate it?
And is there any possibility that your reduced libido is related to the impending marriage -and all that it entails?
A good therapy question; speaking of which -are you getting any therapy, or can you think of any reason why your drive is reduced?
I hate to be the bearer of bad news (my experiences only here) the entire time I was on antidepressants (any kind) my sex drive was very low and sometimes non existent. I have been off antidepressants for about 6 months now and it is just now coming back. I do think however I do need to be on them at this point which I will discuss w/my dr. but its a decision you have to make for yourself. I chose to take the meds and deal with the sex issues on an as needed basis for my hubby...not to cool for me though. I will admit since being off the meds it has been quite interesting...I wish you all the luck in the world with whatever choice you make and congratulations on your upcoming marriage.
Congratulations on your upcoming wedding...I have to say that my experience has been the opposite of Alleykatt...I have been on several different medications, and none of them have really affected my drive one way or another, and it's not so much the actual physical sex as it is the closeness with my husband....on an emotional level it makes the anxiety better, whether I am taking my meds or not. He travels quite a bit, I think sometimes that even fuels my anxiety some and I really enjoy having him home, I get pretty down when he's gone. He's leaving for So Korea on Sunday and I am already feeling the stress of that.
Good luck and try to enjoy being newlywed!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.